MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD CUNNINGHAM MALE INCONTINENCE PENILE CLAMP, MEDIUM 2"; CUNNINGHAM CLAMP

C.R. BARD, INC. (COVINGTON) -1018233 BARD CUNNINGHAM MALE INCONTINENCE PENILE CLAMP, MEDIUM 2"; CUNNINGHAM CLAMP
Catalog Number 004053
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the cunningham clamp was larger than 2 inches.
 
Additional Manufacturer Narrative
Upon further review, bard medical/bd has determined that this mdr was initially reported in error as this event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the cunningham clamp was larger than 2 inches.

Brand Name
BARD CUNNINGHAM MALE INCONTINENCE PENILE CLAMP, MEDIUM 2"
Common Device Name
CUNNINGHAM CLAMP
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8509362
Report Number1018233-2019-01933
Device Sequence Number1724113
Product Code FHA
UDI-Device Identifier00801741072758
UDI-Public(01)00801741072758
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number004053
Device Lot NumberBMCYGS04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer04/24/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1